# SDR SWAA2020030442099

- Difficulty date: February 25, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 60,338 hours, 34,073 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR PANEL 232BF UPPER SURFACE DAMAGED         REPAIRED UPPER SURFACE DAMAGED ON PAX CABIN FLOOR PANEL 232BF IAW 737 SRM 53-00-50-2R-0 AND SRM 53-00-50-2R-1. DETERMINED DAMAGE WAS BEYOND ALLOWABLE LIMITS IAW 737 SRM 53-00-50-1A-1 PARA 4E(2)(C)(1). 59606U 27FEB20.
